首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
REGRESSOR SPACE OUTLIERS IN RIDGE-REGRESSION
被引:12
|
作者
:
STEECE, BM
论文数:
0
引用数:
0
h-index:
0
STEECE, BM
机构
:
来源
:
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS
|
1986年
/ 15卷
/ 12期
关键词
:
D O I
:
10.1080/03610928608829333
中图分类号
:
O21 [概率论与数理统计];
C8 [统计学];
学科分类号
:
020208 ;
070103 ;
0714 ;
摘要
:
引用
收藏
页码:3599 / 3605
页数:7
相关论文
共 50 条
[1]
ON MULTIVARIATE RIDGE-REGRESSION
HAITOVSKY, Y
论文数:
0
引用数:
0
h-index:
0
机构:
HEBREW UNIV JERUSALEM,DEPT ECON,IL-91905 JERUSALEM,ISRAEL
HEBREW UNIV JERUSALEM,DEPT ECON,IL-91905 JERUSALEM,ISRAEL
HAITOVSKY, Y
BIOMETRIKA,
1987,
74
(03)
: 563
-
570
[2]
A RIDGE-REGRESSION SIDELIGHT
DRAPER, NR
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV LONDON IMPERIAL COLL SCI & TECHNOL,DEPT MATH,LONDON SW7 2BZ,ENGLAND
UNIV LONDON IMPERIAL COLL SCI & TECHNOL,DEPT MATH,LONDON SW7 2BZ,ENGLAND
DRAPER, NR
HERZBERG, AM
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV LONDON IMPERIAL COLL SCI & TECHNOL,DEPT MATH,LONDON SW7 2BZ,ENGLAND
UNIV LONDON IMPERIAL COLL SCI & TECHNOL,DEPT MATH,LONDON SW7 2BZ,ENGLAND
HERZBERG, AM
AMERICAN STATISTICIAN,
1987,
41
(04):
: 282
-
283
[3]
CONTINUUM REGRESSION AND RIDGE-REGRESSION
SUNDBERG, R
论文数:
0
引用数:
0
h-index:
0
SUNDBERG, R
JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES B-STATISTICAL METHODOLOGY,
1993,
55
(03)
: 653
-
659
[4]
A NOTE ON RIDGE-REGRESSION
CHAWLA, JS
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Mathematics, Acadia University, Wolfville
CHAWLA, JS
STATISTICS & PROBABILITY LETTERS,
1990,
9
(04)
: 343
-
345
[5]
RIDGE-REGRESSION IS NOT CLAIRVOYANT
CASELLA, G
论文数:
0
引用数:
0
h-index:
0
机构:
CORNELL UNIV,BIOMET UNIT,ITHACA,NY 14853
CORNELL UNIV,BIOMET UNIT,ITHACA,NY 14853
CASELLA, G
AMERICAN STATISTICIAN,
1981,
35
(04):
: 268
-
269
[6]
SEQUENTIAL RIDGE-REGRESSION
HERTZ, D
论文数:
0
引用数:
0
h-index:
0
HERTZ, D
IEEE TRANSACTIONS ON AEROSPACE AND ELECTRONIC SYSTEMS,
1991,
27
(03)
: 571
-
574
[7]
THE EFFECT OF RIDGE-REGRESSION ON THE INTERCEPT
HOERL, RW
论文数:
0
引用数:
0
h-index:
0
机构:
HERCULES INC,RES CTR,WILMINGTON,DE 19894
HERCULES INC,RES CTR,WILMINGTON,DE 19894
HOERL, RW
AMERICAN STATISTICIAN,
1986,
40
(04):
: 329
-
330
[8]
RIDGE-REGRESSION IN THE PRESENCE OF MULTICOLLINEARITY
GARG, R
论文数:
0
引用数:
0
h-index:
0
GARG, R
PSYCHOLOGICAL REPORTS,
1984,
54
(02)
: 559
-
566
[9]
A CONTRIBUTION TO THE THEORY OF RIDGE-REGRESSION
BARTOS, V
论文数:
0
引用数:
0
h-index:
0
机构:
CZECHOSLOVAK ACAD SCI,EKON USTAV,CS-11173 PRAHA 1,CZECHOSLOVAKIA
CZECHOSLOVAK ACAD SCI,EKON USTAV,CS-11173 PRAHA 1,CZECHOSLOVAKIA
BARTOS, V
EKONOMICKO-MATEMATICKY OBZOR,
1989,
25
(01):
: 84
-
99
[10]
ADAPTIVE MULTIVARIATE RIDGE-REGRESSION
BROWN, PJ
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV BRITISH COLUMBIA,DEPT MATH,VANCOUVER V6T 1W5,BC,CANADA
UNIV BRITISH COLUMBIA,DEPT MATH,VANCOUVER V6T 1W5,BC,CANADA
BROWN, PJ
ZIDEK, JV
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV BRITISH COLUMBIA,DEPT MATH,VANCOUVER V6T 1W5,BC,CANADA
UNIV BRITISH COLUMBIA,DEPT MATH,VANCOUVER V6T 1W5,BC,CANADA
ZIDEK, JV
ANNALS OF STATISTICS,
1980,
8
(01):
: 64
-
74
←
1
2
3
4
5
→